# SDR YENA2025061700616

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 48,441 hours, 17,418 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2133, MCO-SJU. 'STRONG ODOR SOCK SMELL ON DESCENT (MID 20'S TO 10,000) SMELL LESSENED BUT CONTINUED TO GATE F/A ALSO REPORTED SMELL MOST IN AFT; COMPLIED WITH INFORMATION NOTICE 2017-T015L SECTION B2. ODOR IDENTIFIED TO BE COMING FROM PACKS , APU ALREADY DEFERRED. ECS DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. REMOVED AND REPLACED RECIRCULATION FILTERS AND OZONE FILTERS REF AMM 21-21-41 & 21-51-41. ACCOMPLISHED IDLE RUN IAW AMM 71-00-00 NO ODOR PRESENT. AIRCRAFT IS OK FOR SVC.'
